Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 5, Pages 834–844 (Mi zvmmf10037)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of an integrodifferential equation arising in the nonlocal interaction of waves

N. B. Engibaryan, A. Kh. Khachatryan

Institute of Mathematics, Academy of Sciences of Armenia, pr. Marshala Bagramyana 14/5, Yerevan, 0019, Armenia

Abstract: The solvability of an integrodifferential equation arising in the problem of nonlocal wave interaction is analyzed. A mathematically substantiated method based on applying an Ambartsumyan-type equation is proposed for the analytical solution of the problem. Some numerical results are presented.

Key words: Wiener–Hopf operators, operator symbol, factorization, monotonicity, Ambartsumyan equation, interaction of waves.

DOI: https://doi.org/10.7868/S004446691405010X

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:5, 834–844

Bibliographic databases:

UDC: 519.642
Received: 13.09.2013
Revised: 21.11.2013

Citation: N. B. Engibaryan, A. Kh. Khachatryan, “Solvability of an integrodifferential equation arising in the nonlocal interaction of waves”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014), 834–844; Comput. Math. Math. Phys., 54:5 (2014), 834–844

Citation in format AMSBIB
\Bibitem{EngKha14}
\by N.~B.~Engibaryan, A.~Kh.~Khachatryan
\paper Solvability of an integrodifferential equation arising in the nonlocal interaction of waves
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 5
\pages 834--844
\mathnet{http://mi.mathnet.ru/zvmmf10037}
\crossref{https://doi.org/10.7868/S004446691405010X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3211888}
\elib{https://elibrary.ru/item.asp?id=21418173}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 5
\pages 834--844
\crossref{https://doi.org/10.1134/S0965542514050091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000336450500012}
\elib{https://elibrary.ru/item.asp?id=22073723}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84901604762}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10037
  • http://mi.mathnet.ru/eng/zvmmf/v54/i5/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, H. S. Petrosyan, “One initial boundary-value problem for integro-differential equation of the second order with power nonlinearity”, Russian Math. (Iz. VUZ), 62:6 (2018), 43–55  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:311
    Full text:50
    References:46
    First page:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021